MathSciNet Relay Station
MathSciNet bibliographic data
MR1370112 11D72 (11D25 11E76 11P55)
Vaughan, R. C.; Wooley, T. D. On a certain nonary cubic form and related equations. Duke Math. J. 80 (1995), no. 3, 669–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement